Home|Journals|Articles by Year

Directory for Medical Articles
 

Case Report

PBS. 2012; 2(1): 15-16


Escitalopram induced euprolactinemic galactorrhoea

Sonali Shinde Tesia, Pakha Tesia, Mahesh R. Gowda, Preeti S.


Abstract

Selective serotonin reuptake inhibitors are widely prescribed antidepressants. Among them escitalopram is being widely prescribed because of its minimal adverse effects. Here we report a case of euprolactinemic galactorrhoea due to use of escitalopram 20 mg/day. Galactorrhoea itself may add to coexisting anxiety and depression. Hence it becomes imperative that physicians are aware that escitalopram can cause galactorrhoea.

Key words: escitalopram, galactorrhoea






Full-text options


Share this Article



Online Article Submission
• ejmanager.com







eJManager.com
Review(er)s Central
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.